# SDR REXA2024010800037

- Difficulty date: November 21, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670502025
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS BRACKET IS BENT AND APPEARS TO BE CRACKED AT RBL 36 BETWEEN F.S. 744 TO F.S. 752. REMOVED BENT AND CRACKED WIRE HARNESS BRACKET AT RBL 36 BETWEEN F.S. 744 AND F.S. 752 AND INSTALLED REPLACEMENT WIRE HARNESS BRACKET IAW CRJ 900 SRM TASK 51-42-06-001-001-A01.
